Bilinear fractional Hardy-type operators with rough kernels on central Morrey spaces with variable exponents
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 2, pp. 493-514
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We introduce a type of $n$-dimensional bilinear fractional Hardy-type operators with rough kernels and prove the boundedness of these operators and their commutators on central Morrey spaces with variable exponents. Furthermore, the similar definitions and results of multilinear fractional Hardy-type operators with rough kernels are obtained.
We introduce a type of $n$-dimensional bilinear fractional Hardy-type operators with rough kernels and prove the boundedness of these operators and their commutators on central Morrey spaces with variable exponents. Furthermore, the similar definitions and results of multilinear fractional Hardy-type operators with rough kernels are obtained.
DOI :
10.21136/CMJ.2024.0431-23
Classification :
42B20, 42B35
Keywords: bilinear fractional Hardy operator; rough kernel; central Morrey space; variable exponent
Keywords: bilinear fractional Hardy operator; rough kernel; central Morrey space; variable exponent
@article{10_21136_CMJ_2024_0431_23,
author = {Wang, Hongbin and Niu, Chenchen},
title = {Bilinear fractional {Hardy-type} operators with rough kernels on central {Morrey} spaces with variable exponents},
journal = {Czechoslovak Mathematical Journal},
pages = {493--514},
year = {2024},
volume = {74},
number = {2},
doi = {10.21136/CMJ.2024.0431-23},
mrnumber = {4764536},
zbl = {07893395},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0431-23/}
}
TY - JOUR AU - Wang, Hongbin AU - Niu, Chenchen TI - Bilinear fractional Hardy-type operators with rough kernels on central Morrey spaces with variable exponents JO - Czechoslovak Mathematical Journal PY - 2024 SP - 493 EP - 514 VL - 74 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0431-23/ DO - 10.21136/CMJ.2024.0431-23 LA - en ID - 10_21136_CMJ_2024_0431_23 ER -
%0 Journal Article %A Wang, Hongbin %A Niu, Chenchen %T Bilinear fractional Hardy-type operators with rough kernels on central Morrey spaces with variable exponents %J Czechoslovak Mathematical Journal %D 2024 %P 493-514 %V 74 %N 2 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0431-23/ %R 10.21136/CMJ.2024.0431-23 %G en %F 10_21136_CMJ_2024_0431_23
Wang, Hongbin; Niu, Chenchen. Bilinear fractional Hardy-type operators with rough kernels on central Morrey spaces with variable exponents. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 2, pp. 493-514. doi: 10.21136/CMJ.2024.0431-23
Cité par Sources :